Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


loss of libido (not interested in sex)
Aug 19, 2005

Dear Sir, My wife is having interferon coupled with ribovirin treatment and apart from other side effects she seems to have lost interest in sex, can you please tell me if this is one of the side effects and will things be normal again after her treatment is over. thank you.

Response from Dr. Henry

Can you also provide information as to what is her current HIV status and which HIV drugs she is taking (this forum if for discussion of side effects possibly related to antiretroviral therapy)? KH



Previous
Do Not Know What Is This
Next
Nauseau and Vomiting

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement